Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

No periods, PMS symptoms, burning sensation on passing urine, bloody discharge. Novasure abaltion done. Cure?

I recently had the Novasure abaltion procedure done in December of last year and besides no periods I still experienced PMS symptoms. But this past weekend I felt extremely horrible to the point where I didn t want to leave my house. I go to use the bathroom and it literally felt like fire passing through my urine . When I went to go wipe I noticed some bloody discharge . And since then I have been having a bloody discharge and tremendously lower back pain and leg aches. Any idea what could be going on?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question
You have under gone Novasure abalation and now you complaint of dysurea (burning sensation while passing urine) along with bloody discharge, low back pain and myalgia
All these are symptoms of urinary tract infection.
Get your urine examination done to rule out urinary tract infection.
You can take a course of antibiotic like leofloxicin 500mg daily for 5 days
You should take plenty of water and alkalizers to get symptomatic relief from the symptoms of the dysurea .
Hope I answered your question,
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor